• Overview of Chinese core journals
  • Chinese Science Citation Database(CSCD)
  • Chinese Scientific and Technological Paper and Citation Database (CSTPCD)
  • China National Knowledge Infrastructure(CNKI)
  • Chinese Science Abstracts Database(CSAD)
  • JST China
  • SCOPUS
YANG Zhu-yuan, LIU Yong-ping. Approximation by Cardinal-Hermite interpolation[J]. Journal of Yunnan University: Natural Sciences Edition, 2006, 28(5): 374-377.
Citation: YANG Zhu-yuan, LIU Yong-ping. Approximation by Cardinal-Hermite interpolation[J]. Journal of Yunnan University: Natural Sciences Edition, 2006, 28(5): 374-377.

Approximation by Cardinal-Hermite interpolation

  • The cardinal spline approximation of Sobolev spaces is studied in many papers by the authors.Here the approximation of Cardinal-Hermite intepolation is considered and the approximation operator is constructed and the approximation order is obtained by using the property of reproducing polynomials of the operator.
  • loading

Catalog

    Turn off MathJax
    Article Contents

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return